Dario Sabella

Secretary of ETSI MEC
Intel
Participe à 3 sessions

After the degree in Electronic Engineering, Dario started his career in 2002 as System Specialist and embedded applications developer for TIM (Telecom Italia Group). In 2004 he got a post-degree specialization master in Telecommunications, and in 2006 he entered in Wireless Innovation department where he built a deep experience on communication systems (WiFi, WiMAX/WiBro, UMTS/HSPA, LTE, LTE-A), with special knowledge of wireless radio access technologies and system engineering for mobile networks toward 5G. Moreover, during last years Dario specialized his technical skills in the field of energy efficiency for mobile networks (also as delegate in ETSI TC EE) and recently also on Mobile Edge Computing (since July 2015 he served as vice chairman of ETSI MEC IEG). From 2009 he's been also involved in European projects (FP7, EIT Digital, Horizon 2020), often also with leadership roles. During all these years, Dario collected a wide set of international patents (18+) and publications (40+), also by organizing international conferences and workshops (he's co-founder and chairman of the CLEEN workshops series), and gained also deep experience on patents and IPR management as well as project management. More recently, in 2017 he joined Intel as Senior Standard and Research Engineer, and currently he’s serving ETSI MEC as ISG Secretary and Lead of Industry Group Relationships. He is also following the activities of 5GAA. Since 2012 he’s member of AEIT association.

Sessions auxquelles Dario Sabella participe

Mardi 6 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
11:15 AM
11:15 AM
GIoTS Workshop "Edge Computing for Internet of Things" I 1 heure 45 minutes, 11:15 AM - 1:00 PM

International Conference Centre of Geneva (CICG) - Room 15

Workshop

Dario Sabella, Intel (Potentiel.le)

3:15 PM
3:15 PM

International Conference Centre of Geneva (CICG) - Room 15

Workshop

Dario Sabella, Intel (Potentiel.le)

Jeudi 8 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
4:15 PM
4:15 PM
Multi-Access Edge Computing (MEC) 1 heure, 4:15 PM - 5:15 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Slawomir Kuklinski, Orange Polska (Participant.e)

Dario Sabella, Intel (Modérateur.rice)

Sheng-Ann Yu, Ericsson (Participant.e)

Marius-Iulian Corici, Fraunhofer FOKUS Institute (Participant.e)

Sessions auxquelles Dario Sabella assiste

Mercredi 7 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
12:30 PM
12:30 PM
IoT Data Analytics Platform by Swisscom 1 heure, 12:30 PM - 1:30 PM

International Conference Centre of Geneva (CICG) - Room 15

Workshop

Panagiotis Georgopoulos, Innovations Department at Swisscom (Modérateur.rice)

2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Workshop

Ovidiu Vermesan, SINTEF (Potentiel.le)

Lucio Scudiero, ECCP, EuroPrivacy Advisory Board Member (Potentiel.le)

International Conference Centre of Geneva (CICG) - Room 15

Workshop

Ana García Robles, Big Data Value Association (BDVA) (Modérateur.rice)

Thomas Hahn, Siemens (Participant.e)

Ad Ten Berg, ARTEMIS Industry Association (Participant.e)

Sergio Gusmeroli, Politecnico di Milano (Participant.e)

Karel Charvat, OGC Agriculture DWG (Participant.e)

Teresa Macchia, Digital Catapult Centre (Participant.e)

GIoTS Papers Session "IoT Enabling Technologies" II 1 heure 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 17

Paper Sessions

2:45 PM
2:45 PM

International Conference Centre of Geneva (CICG) - Room 4

Panel

Philippe Quinio, STMicroelectronics (Modérateur.rice)

Giorgio Cesana, STMicroelectronics/SOI Industry Consortium (Participant.e)

Dr. Emilia Tantar, Black Swan LUX (Participant.e)

Alexandru-Adrian Tantar, Black Swan LUX (Participant.e)

Rémy Pawlak, University of Basel (Participant.e)

4:15 PM
4:15 PM
IoT and Big Data 1 heure, 4:15 PM - 5:15 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Ana García Robles, Big Data Value Association (BDVA) (Modérateur.rice)

Chonggang Wang (Potentiel.le)

Thomas Hahn, Siemens (Participant.e)

Peter Wittenburg, Max Planck Computing and Data Facility (Participant.e)

Martin Serrano, Insight Centre for Data Analytics (Participant.e)

Jeudi 8 juin, 2017

Fuseau horaire: CEST/(GMT+01:00) Paris
12:30 PM
12:30 PM
ITU Visit 30 minutes, 12:30 PM - 1:00 PM

Outside CICG - ITU

Networking Events